# SDR AALA20180430005

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 68,255 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. EMERGENCY LIGHT BATTERY CHARGER M33405 TEST FAILED. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M33405 PER AMM 33-51-06. OPERATIONS CHECK GOOD.
